RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 4  


Hamiltonian structures of the first variation equations and symplectic connections
Yu. M. Vorob'ev
3
Second-order hyperbolic equations with strong characteristic degeneracy at the initial hypersurface
A. V. Deryabina
29
Residual finiteness of groups and topological dynamics
A. V. Egorov
53
Balanced systems of primitive idempotents in matrix algebras
D. N. Ivanov
67
Non-classical relaxation cycle of a three-dimensional system of Lotka–Volterra equations
Yu. S. Kolesov
91
Rigidity of piecewise convex surfaces of torus type
P. E. Markov, E. V. Shkryl'
107
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019